# SDR FDKA200609243

- Difficulty date: September 3, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 13,386 hours, 12,786 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM RUDDER HARDOVER PROTECTION FAIL MESSAGE. MX RESET THE FADEC'S.
